Tagged: ,

This topic contains 2 replies, has 2 voices, and was last updated by  Jean Mellano 1 month, 2 weeks ago.

  • Author
    Posts
  • #14926
     Jean Mellano 
    Keymaster

    Since I have started taking generic carbidopa/levodopa, I have been experiencing what I call ‘controlled dyskinesia’ 3-4 hours after my last dosage. It typically dissipates prior to my next dosage.  It feels like my head and mouth want to move uncontrollably, but I seems to manage it so no one can see any movement.

    Have you ever experienced something similar?

  • #14970
     Deb 
    Participant

    I was on carbidopa levodopa for 2 weeks and discontinued because of the horrible side effects they caused me.  The meds will not be an option for me at this time, cannot function and feel worse than I do without!  I am boxing with Rock Steady Boxing for Parkinsons 3-4 days a week and the boxing has helped me with my balance, memory  and stamina. I am also practicing yoga to help with my stiffness.  I use medical marijuana before bed which helps me sleep without constantly moving my legs and CBD for my tremors during the day. So far, so good.  I will continue like this until my symptoms do not respond to my choices.  I am working on slowing down the progression.

     

    • #14974
       Jean Mellano 
      Keymaster

      deb

      thanks for sharing.  i hate the thought of taking drugs and now, finding out I am at the mercy of big pharma’s whims, it makes me even more adamantly against prescription drugs.  problem is, i feel really horrible without the drugs and only horrible with them.  what dosage of CBD do you use? do u  take it at set times during the day?

You must be logged in to reply to this topic.

Copyright © 2017-2019 All rights reserved.

©2019 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account